Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking medication for BP, diabetes and cholesterol after bypass surgery. High BP levels after increasing the medication dosage. What could be the problem?

My dad had undergone a bypass surgery 2 years back . He is under medication for BP , diabetes and cholestrol . Cholestrol is completely under control .BP and diabetes are not completely under control but bot in a bad state too . Duringh the last one week his BP has increased and it doesnt go down even after increasing the medicine doses. What can be the issue ?
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello Nami
Thank you for getting in touch with is. As I see, your dad had undergone a bypass surgery two years back and has been on medication ever since. Medications for BP, diabetes and cholesterol are usually lifelong and need to be taken regularly. But, it should be noted that over a period of time, the effectiveness of some medicines might decrease. Due to this reason, Doctors often give 2 medicines together for hypertension and can change to a newer class of anti-hypertensive if the need arises. Therefore, it is important that you consult a Doctor and ask for his advise. Depending on the medicines he takes, the Doctor might prescribe a new medicines or change the dosage. Hope this helped.
Dr. Gagandeep Dhillon
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor